Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 64, NWS New York, NY

June 7, 2016

NWS New York, NY issued this small craft advisory at Jun 7, 2016, 3:36 AM EDT. It took effect at Jun 8, 2016, 3:36 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 7, 2016, 3:36 AM EDT (07:36 UTC)
In effect from
Jun 8, 2016, 3:36 AM EDT
Expired
Jun 8, 2016, 6:47 PM EDT
In force
15 hr
Issued by
NWS New York, NY

The text

As transmitted.

752 
WHUS71 KOKX 070736
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 AM EDT TUE JUN 7 2016

...ROUGH CONDITIONS DEVELOPING ON THE WATERS ON WEDNESDAY...

ANZ350-353-072030-
/O.CAN.KOKX.SW.Y.0011.000000T0000Z-160607T1000Z/
/O.NEW.KOKX.SC.Y.0064.160608T1200Z-160609T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
336 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 6 AM EDT
THURSDAY. 

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-355-072030-
/O.NEW.KOKX.SC.Y.0064.160608T1200Z-160609T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 AM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 6 AM EDT
THURSDAY.

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
604 
WHUS71 KOKX 071939
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
339 PM EDT TUE JUN 7 2016

...ROUGH CONDITIONS DEVELOPING ON THE WATERS ON WEDNESDAY...

ANZ330-335-338-340-345-350-353-355-080900-
/O.CON.KOKX.SC.Y.0064.160608T1200Z-160609T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
339 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
6 AM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
546 
WHUS71 KOKX 080115
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
915 PM EDT TUE JUN 7 2016

...ROUGH CONDITIONS DEVELOPING ON THE WATERS WEDNESDAY...

ANZ330-335-338-340-345-350-353-355-081000-
/O.CON.KOKX.SC.Y.0064.160608T1200Z-160609T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
915 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
6 AM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
875 
WHUS71 KOKX 080117 CCA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
917 PM EDT TUE JUN 7 2016

...ROUGH CONDITIONS DEVELOPING ON THE WATERS WEDNESDAY...

ANZ330-335-338-340-345-350-353-355-081000-
/O.COR.KOKX.SC.Y.0064.160608T1200Z-160609T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
917 PM EDT TUE JUN 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO
6 AM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 3 TO 6 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMC
301 
WHUS71 KOKX 080736
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
336 AM EDT WED JUN 8 2016

...ROUGH CONDITIONS ON THE WATERS TODAY THROUGH THURSDAY...

ANZ330-335-338-340-345-350-353-355-082200-
/O.EXT.KOKX.SC.Y.0064.160608T0736Z-160609T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
336 AM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
519 
WHUS71 KOKX 081939
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
339 PM EDT WED JUN 8 2016

...ROUGH CONDITIONS ON THE WATERS THROUGH THURSDAY...

ANZ330-335-338-340-345-350-353-355-090900-
/O.CON.KOKX.SC.Y.0064.000000T0000Z-160609T2200Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
339 PM EDT WED JUN 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS71 KOKX 082247
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
647 PM EDT WED JUN 8 2016

...ROUGH CONDITIONS ON THE WATERS TONIGHT...

ANZ330-335-338-340-345-350-353-355-090700-
/O.UPG.KOKX.SC.Y.0064.000000T0000Z-160609T2200Z/
/O.NEW.KOKX.GL.W.0024.160608T2247Z-160609T1000Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
647 PM EDT WED JUN 8 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 3 TO 6 FEET ON THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

JMC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 1:23 AM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jun 7, 1:23 AM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service New York NY
123 AM EDT TUE JUN 7 2016

.SYNOPSIS...
Weak high pressure remains in place tonight. A cold front moves
through Tuesday afternoon into evening. Another cold front will
move across on Wednesday. Low pressure will then spin over the
Canadian Maritimes late this week while high pressure builds to
the south and west. The weakening high will slide across on
Saturday, followed by an Alberta clipper low moving across
Saturday night into Sunday morning. High pressure will return
later Sunday into Monday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Moisture associated with Colin is streaming into the
CWA...resulting in a developing high canopy of clouds. The
forecast was adjusted to account for this. Otherwise, the forecast
was on track with a few showers attempting to develop over
northeastern PA which could impact portions of the Hudson Valley
overnight. Main activity to watch was still over central PA.

Weak high pressure will be over the area overnight, and this will
keep most of the cwa dry. There will however be a chance of
showers for some spots. As a jet streak shifts north into the
region, synoptic lift increases. At the same time, a shortwave/PVA
associated with a deepening upper trough moving out of the Great
Lakes region begins to head our way. Further synoptic lift appears
to occur not too far to our NW as a coupled jet structure sets up.
Most of any resulting rainfall therefore passes us to the north,
but possibly clipping some areas north and west of the city. Have
capped pops at chance here. Used superblend for low temps.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
Upper trough/500mb shortwave/cold pool aloft, as well as a surface
cold front shift into the region during the day Tuesday. 850-700mb
shortwave precedes the 500mb shortwave and will have some CAPE to
interact with. The cold pool aloft will result in moderately
unstable mid level lapse rates, and the jet couplet, although not as
strong, shifts into the region. A limiting factor will be moisture
availability as moisture isn't all that deep, but sufficient for
pcpn. The combination of all of this leads to sct showers and
thunderstorms, mainly during the afternoon and early evening hours.
Cannot rule out the chance of small hail, particularly over the CT
zones with lowering wet-bulb zeroes, higher CAPE and stronger 0-6km
shear. Gusty winds will be possible in showers/tstms with an
inverted V profile in the sub-cloud layer. High temps above
normal.

The atmosphere stabilizes with the loss of daytime heating, and
shortwave energy shifts east - flattening the flow aloft. Will
therefore go with a dry forecast for the late evening and
overnight hours of Tuesday night.

There is a moderate risk for rip current development at Atlantic
beaches Tuesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
A sfc cold front, potent mid level disturbance, and cold pool aloft
will swing across on Wed. during the daytime hours. These sources of
lift/instability along with steep low level lapse rates should
generate scattered showers/tstms capable of producing gusty
winds. An isold damaging wind gust cannot be ruled out, especially
if timing is later than expected, which might allow greater
heating and instability.

A gusty W-NW flow will take hold for later Wed into Thu after cold
frontal passage, with temps slightly cooler than average. An
Alberta clipper low should bring sct showers mainly Sat night into
Sunday morning, but extended chances into Sunday afternoon due to
some model timing uncertainties. Fine weather with temperatures
near or a little above average then expected Monday with the
return of high pressure.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A cold front approaches from the west through this morning, then
moves across the area this afternoon and evening. High pressure
then builds in later tonight.

Most likely VFR through the TAF period. There is a very low chance
for showers to impact Lower Hudson Valley Terminals early this
morning. In addition, there is a low chance for isolated to
scattered showers and thunderstorms Tuesday afternoon and evening.
For now have a VCSH at KSWF for each threat, with confidence
elsewhere too low to put in the TAF at this time.

WSW-SSW flow at 5-10kt develops this morning. Will see some
seabreeze enhancement KJFK/CT coast by early afternoon. Winds
increase to around 10 kt out of the wsw by late afternoon. Winds
then shift to the NW and increase to 10-15g20-25kt late this
afternoon/early this evening from w to e behind the cold front.

.OUTLOOK FOR 06Z WEDNESDAY THROUGH SATURDAY...
.Late Tuesday night...VFR. NW winds g15-20kt possible.
.Wednesday...Mostly VFR with a low chance of a shower. W-WNW
winds G20-25kt possible.
.Wednesday Night-Thursday...VFR. NW gusts 20-25kt possible.
.Thursday night-Saturday...VFR.

&&

.MARINE...
Seas around 4-5ft on the eastern ocean zones...so the SCA remains
in effect through 6AM Tuesday. Otherwise, winds will decrease
across the region. Another period of marginal advisory conditions
arrives for the overnight hours on Tuesday night behind a cold
front passage and cold air advection causing gusty winds. With
both winds and seas potentially at advisory levels primarily over
the later half of the 3rd period, will hold off on SCA, especially
since that there could be an extended period of sub-SCA conds
prevailing very late at night into Wednesday morning.

Unsure if SCA conditions will be met anywhere Wednesday morning,
but appear more likely thereafter on the coastal ocean waters from
Wed afternoon into Thu afternoon after a cold frontal passage, as
the pressure gradient tightens and low levels destabilize. Sub-
small craft conditions are expected Thursday night-Saturday as the
pressure gradient weakens over the waters around Long Island.

&&

.HYDROLOGY...
No widespread significant rainfall is expected through the week.
Scattered showers and thunderstorms Tuesday and Wednesday may
produce a tenth or two of rainfall with no hydrologic impacts
expected.

&&

.TIDES/COASTAL FLOODING...
Minor coastal flood benchmarks are just being met currently across
backshore bays of Lower York Harbor/SW Long Island, so will
continue with the coastal flood statement as is through 3z.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory for hazardous seas until 6 AM EDT early
     this morning for ANZ350-353.

&&

SYNOPSIS...JC/Goodman
NEAR TERM...JMC/JC
SHORT TERM...JC
LONG TERM...Goodman
AVIATION...Maloit
MARINE...JMC/JC/Goodman
HYDROLOGY...JC/Goodman
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 6, 3:42 AM EDT, 23 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EDT MON JUN 6 2016

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-070745-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
342 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-070745-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
342 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 3:36 AM EDTCoastal Flood StatementOKXKings, Nassau, Queens20 hr
Jun 7, 4:08 PM EDTSpecial Weather StatementOKXNassau37 min
Jun 7, 4:16 PM EDTSpecial Weather StatementOKXSuffolk44 min
Jun 7, 4:19 PM EDTSpecial Marine WarningOKX26 min
Jun 7, 4:25 PM EDTSpecial Marine WarningOKX50 min
Jun 7, 4:40 PM EDTSevere Thunderstorm WarningOKXSuffolk20 min
Jun 7, 4:42 PM EDTSpecial Weather StatementOKXOrange, Rockland33 min
Jun 7, 4:50 PM EDTSpecial Marine WarningOKX40 min
Jun 7, 5:14 PM EDTSpecial Weather StatementOKXPutnam, Rockland, Westchester46 min
Jun 7, 5:19 PM EDTSpecial Marine WarningOKX56 min
Jun 7, 5:53 PM EDTSpecial Marine WarningOKX37 min
Jun 7, 5:52 PM EDTSpecial Weather StatementOKX23 min
Jun 7, 6:19 PM EDTSpecial Weather StatementOKX41 min

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.